Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 15, 2014, 06:20:05 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 638741
  • Total Topics: 48492
  • Online Today: 183
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 129
Total: 131

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: fatty tissue above penis?  (Read 7066 times)

0 Members and 1 Guest are viewing this topic.

Offline burstnbloom

  • Member
  • Posts: 39
fatty tissue above penis?
« on: September 18, 2006, 02:17:32 AM »
Been positive for 15 years, currently on Lexiva,norvir,and epzicom...have had lipoatrophy problems for several years now(Sunken Cheeks,chicken legs,flat butt)...over the past couple of years i have developed a good deal of what seems like fatty tissue above my penis.  My question is- Is there anybody else out there that is having this problem and if so what have you done to correct or fix the problem?...Any information would be helpful.
thanks
burstnbloom

Offline pozjef

  • member
  • Posts: 2
Re: fatty tissue above penis?
« Reply #1 on: September 22, 2006, 08:58:39 AM »
yes, this has happened to me too.  But also I am getting older (does anyone else have this problem??), 54 on Sunday, also had a double hernia operation 8 years ago, and thought between lypo, age, and the operation (cut through the muscle tissue down there)that there was not much I could do other than keep it under control with sit ups
jeff

Offline mike35960

  • member
  • Posts: 2
Re: fatty tissue above penis?
« Reply #2 on: October 15, 2006, 11:34:16 PM »
yES THIS HAS HAPPENED TO ME AND i GOT RID OF IT BY EXERCISING AND SWITCHING FROM SUGAR TO SPLENDA.i ALSO LOWERED MY CARBOHYDRATES,DUMPED RED MEAT EXCEPT FOR ONCE A MONTH.iNTERESTINGLY THOUGH,i REALLY GOT GOOD RESULTS WHEN I ADDED WALKING THE DOG 2HOURS IN THE MORNING AND 2HOURS IN THE EVENING TO MY 1HOUR WORKOUT 4DAYS A WEEK.THIS TOOK 7 YEARS TO BUILD UP TO.DUMPING REFINED SUGARS IS DIFFICULT BECAUSE THE BODY GETS DEPENDENT ON IT DONT DO IT ALL AT ONCE BUILD UP TO THESE THINGS SLOWLY AS TO NOT SHOCK THE BODY.

Offline gurtzie

  • Member
  • Posts: 7
Re: fatty tissue above penis?
« Reply #3 on: November 28, 2006, 10:32:51 AM »
yes me too 51 now but i'm 5'8' and 165 pounds but in good shape,but i see that now and never had it before .getting lipo dissolve on my neck and hump on back is working but have to go for another round of it..............

Offline LES Jake

  • Member
  • Posts: 53
Re: fatty tissue above penis?
« Reply #4 on: January 11, 2007, 03:01:41 PM »
I'm noticing it  too! Yikes! It's just been in the last couple of weeks/months. Hope that I can get rid of it. Am going gang busters at the gym and will step up lower stomach  exercises. I was wondering what the *&^%$# that was! Thanks for clueing me in!

Offline aztecan

  • Member
  • Posts: 5,396
  • 29 years positive, 57 years a pain in the butt
Re: fatty tissue above penis?
« Reply #5 on: January 15, 2007, 07:49:51 AM »
Yep, been there. Still there.

"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline heartforyou

  • Member
  • Posts: 1,105
  • I must be a survivor in many ways...
Re: fatty tissue above penis?
« Reply #6 on: February 18, 2007, 06:08:05 PM »
Ditto
Diagnosed in 1987 and still kicking
Viread, Kivexa (Epzicom),Viramune once daily

Happiness is the freedom of breathing fresh air every day.

Offline Lis

  • Member
  • Posts: 593
Re: fatty tissue above penis?
« Reply #7 on: February 19, 2007, 11:19:50 PM »
I dont have a penis, but i too have the fat deposits in my lower belly..  i chalked it up to the meds... (aint it great)  the body changes scare me... i never know what will happen next!
poz 1986....

Offline J.R.E.

  • Member
  • Posts: 7,145
  • Joined Dec-2003 Living positive, since 1985.
Re: fatty tissue above penis?
« Reply #8 on: February 20, 2007, 08:23:56 AM »
 :-\


Yep, Got it !!! Starting noticing it about 8 months ago.



Ray
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 8/2514,  t-cells are at 402, Viral load <40

 Current % is at 11%

  
 62 years young.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.